Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having white patches on face

I have alot of whiteheads on my face, particularly on my chin and lips area. i tried alot of ways but still no results seen. is there anyway i can clear or lessen it? this is getting annoying especially when i have to go out D:
Thu, 5 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Dermatologist 's  Response
hi
its type of acne.
it is difficult to get rid of it but nit impossible.
better to consult dermatologist
it will take 2-3 month to treat.
topical retinoid and isotretinoin have excellent result
but to be taken after consultation.
no face wash will remove it
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i have some white patches on my face can you please tell me a way to make them go. I am 15 plus, about 36kilos, 4.7ft and no other medical histories

doctor1 MD

Hi Doctor, I m from , I have had vitiligo in my face in 2008, I had white patches on the left si de of my face. In 2010 the patches started to disappear, until there were only 2 small patches left. 2 weeks ago, the patches started to appear again. I dont know what to do. A friend advised me Meladinine tablet . Could you please give me an explanation? And, can I try the Meladinine ? Thank you in advance

doctor1 MD

Hi, I am 29yr old and had delivered a baby before 11 months ago and still feed my baby and don t have regular period cycle. Recently I went out to an other city and used different face wash only once (then my regular face wash). After an hour, I noticed some white (or rather pale) patches on right side of my face[2-3 patches]. After few days there were 2-3 more patches. So I consulted a dermatologist and he suggested me that its an allergy and prescribed following medicines and asked me to stop using anything else for the face: - Cetaphil cleansing lotion [ Cetyl alcohol, Stearyl alcohol] (to clean the face) - Cutisoft [Hydrocoritsone Acetate Cream] (to apply twice a day) - Teczine 5mg. On first day I applied cutisoft on my entire face (as doc told me to use this cream as an alternate to any other i am using right now). Immediately after 5 mins, I was able to see more patches on my face even on left side!. I again went to the doc and he replaced Cutisoft with Desowen[Desonide Cream] and corrected me to apply only on impacted area only and not the entire face. Moreover, he told me that if it persists, then we will go for skin biopsy test [ this words blew through my ears... and made me tense, but he suggested most probably, the test need not to be done and its not related to cancer]. Can someone please suggest me- Q. what could be the problem here? Q. What is skin biopsy test? Q. Is my treatment on right track, or some tweaking can improve it?

Recent questions on  Retinoid

doctor1 MD

i've just come off accutane and i've been having hard stools with some blood (though i think that's just from an anal tear due to the hard stool) they come out more like rabbit poop. I guess it's cos the roaccutane dries everything out. Is there anything I can do to get my stools back to normal?

doctor1 MD

hi good morning to all of you doctors...im female 27 years old..5'4,weight 166lbs ,one kid and shes 3years old now..abstinence for 2 years now, no health problems before,,no hospitalization history,,only during giving birth but no sickness caused.all my life only sickness i experienced is caugh sinus thats all.then a week ago i used isotretinoin acnetrex 10 for seven days,, twice/day,one in the morning and one in the evening always with meals...after taking for seven days i stop..den its been two days i never take any of that,,but just this morning suddenly i have a fresh blood in my stool.no pain whatsoever in my stomach or anus..the blood dont drip,,only the stool,when it dropped in the toilet bowl i can see blood mixed in the water fresh color red..it happen just right now...tell me what happen to me?

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and consult him regarding a cortizone injection or apply some muciprocin and give it some more time? I ve been treating it with retin-a and benzoyl peroxide

doctor1 MD

I am using Retin-A for keratosis of the skin. Is there a cream that I can use during the day to soothe the angry red spots that have appeared on my cheeks. I know this means the medicine is working but it leaves, red and or/bleeding spots.

doctor1 MD

I am thinking about buying a portable Carboxytherapy machine. . I have old and red stretch marks . I can perform the session with the help of someone else. Is it really worth it for Stretch Marks ? Will my Stretch Marks improve significatibly and...

doctor1 MD

There has been pimples in the past and spots remained on the face,can it be corrected by cream from Amway.My skin is oily.Age is 32